MathSciNet Relay Station
MathSciNet bibliographic data
MR254923 (40 #8130) 60.62
Stroock, Daniel W.; Varadhan, S. R. S. Diffusion processes with continuous coefficients. II. Comm. Pure Appl. Math. 22 1969 479–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement